# SDR COMA0560468

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 14,397 hours, 12,404 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0959B
- Condition: Faulty
- Location: Lt Wing
- Part time: 19,923 hours, 11,403 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5441 - WHILE AT GATE AT JAX, RECEIVED A FLAP FAIL CAUTION.  REPLACED THE RIGHT BRAKE POSITION SENSING UNIT.
